# SDR CALA2017092203264

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 93,618 hours, 27,083 cycles
- Engine: Pwa PW2040
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7791005
- Part serial: 9719
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE FOR CENTER RT FUEL PUMP, RT ENGINE SHUTDOWN.  REMOVED AND REPLACED THE FUEL CONTROL UNIT ON THE RIGHT ENGINE IAW AMM 7 3-21-01, OPS CHECKED GOOD . LEAK CHECKED GOOD
